# SDR CA090403008

- Difficulty date: March 28, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 10962242
- Condition: Loose
- Location: Dc Box
- Part time: 1,366 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT FROM BASE, THE FLIGHT CREW SAW MULTIPLE CAUTION LIGHTS APPEAR ON THE CAWP. STALL PUSHER SYS FAIL, ELEVATOR FEEL, INBD ANTI SKID, OTBD ANTI SKID, AND THEN BOTH OF THE F/O`S SCREENS WENT BLANK. THEN THE FLIGHT CREW LOST DME, LOST AUTOPILOT, LOST ALT SEL, THEY ALSO LOST BOTH NR 2 SIDES OF THE RADIO`S, FROM BOTH ARCDU`S. UNSCHEDULED LANDING COMPLETED.  INVESTIGATION CONCENTRATED ON THE CONTACTORS IN THE FWD DC CONTACTOR BOX.  FURTHER INVESTIGATION SHOWED A PROBLEM WITH THE K2 CONTACTOR. THE CONTACTOR APPEARED TO BE NOT CORRECTLY INSTALLED. THERE WAS BETWEEN A .040 AND.050 GAP BETWEEN THE BOTTOM OF THE CONTACTOR AND THE BUS BAR. ONE OF THE ATTACHING SCREWS HAD BEEN SHEARED IN THE BUS BAR ALONG WITH THE WASHER BEING FOUND MELTED. THE DEFECT COULD BE RE-PRODUCED BY MANIPULATING THE K2 CONTACTOR. REPLACEMENT BUSBAR, K2 CONTACTOR AND ATTACHING HARDWARE COMPLETED.
